Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The six dimensional Gauss Bonnet integrand


Author: Alfred Gray
Journal: Proc. Amer. Math. Soc. 38 (1973), 374-380
MSC: Primary 53C55
MathSciNet review: 0312444
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given for a compact $ 6$-dimensional Kähler manifold with nonnegative (nonpositive) curvature to have nonnegative (nonpositive) Euler characteristic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0312444-0
PII: S 0002-9939(1973)0312444-0
Keywords: Gauss Bonnet, Euler characteristic, Kähler manifold, Einstein manifold, sectional curvature, Ricci curvature
Article copyright: © Copyright 1973 American Mathematical Society